CureZone   Log On   Join
need reassurance
 
Cinnamons Views: 2,206
Published: 7 years ago
 

need reassurance


Hi, all! I have been on 50mg Iodoral for a few years following hypothyroidism and a small goiter.... which is now a larger goiter. Have taken Iodine Spot and Loading test from Dr. F. few times, including recently. Spot was 4.20 [in normal range. Post Loading was 27. Post saturation was 54. Doctor says these latter results are way low.....that could be Breast Cancer but not to worry because I am have a ?symporter? problem. Last few years have been maximally stressful. I don't know if that has anything to do with the goiter growth of not. Doctor suggested I take 8 Iodoral a day for a month in a split dose then get tested again, to see if it is possible to saturate me. I am doing it. Am hoping it will make the goiter go away. Is that likely or possible? Is there any danger in taking this much Iodoral? I found some stuff online that [from Linus Pauling Institute] that says supplementing with Iodine can make one hypothyroid or more hypothyroid. I am confused. Am I going to end up with cancer or needing surgery or dead from this? Have put off getting the blood work, thyroid scan, and so forth that my GP wants because I wanted to do the Spot/Loading again first. But am wondering if i should now wait the month out to get those done since the high Iodine supplementation will probably show up in the blood work and freak out the doctors. I also do not want to go to whoever my well meaning MD will probably refer me to as I strongly suspect that most doctors may not know what's what with thyroid problems quite as much as THEY think they do. If I have to have serious medical stuff done to me I want it done by someone who really knows what to do. And most of all I want to stay alive, have the goiter go away, and be healthy and not disfigured. The goiter is definitely beginning to be in the noticeable range now, which is not reassuring. I also wonder if there could be ovarian issues too as I have in the last six months developed the vertical lines on my left upper lip that indicate probable failure of the left ovary..... Have always heard that "the thyroid is the third ovary." My left eyebrow is much less dark than the right one, though in the six days I have been taking the increased level of Iodoral both eyebrows have been obviously darkening. I am taking four Iodoral at first thing in the morning and four at 3p.m. which what Dr. F suggested. With each set I take 3000 mg vitamin C and a B-100. I have the Optimax ATP Co-factors on order. I would be happy to hear from anyone with experience with this. It this the right way to proceed? I what I am doing safe?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.266 sec, (2)